# SDR CALA2014022400227

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 45,771 hours, 16,757 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: 9313
- Condition: Leaking
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

NOTICED FUEL IMBALANCE NR 2 INFLIGHT, ATTEMPTED CROSS FEED, FOUND CB POPPED ON P63 PANEL, UNABLE TO CROSS FEED INFLIGHT.  GUAM AIRPORT FIRE DEPARTMENT, CONFIRMED FUEL LEAK FROM NR 2 ENG WHEN ENG WAS RUNNING STOPPED AFTER SHUT DOWN.  R & R ENG FUEL CROSS FEED VLV IAW AMM 28-22-21, OPERATIONS CHECKED GOOD. IAW LP 4739494 FOR NR 2 ENG FUEL LEAK, NO LEAKS FOUND.  ROTABLE PARTS CHANGE WAS INDICATED TT 1529592, SN OFF 09313 ACTUATOR.
